Hi every one..i was just wondering is palpitation the same as those PVC or PAC..at times i can feel my heart beating,did a lot of ECG at the A&E but all indicated Normal sinus rhythm,or sometimes Sinus tachycardia..did a 24 hour holter which came out ok..just sinus tachycardia and the cardiologist dosent seems concerned about that,he just set me up for another 24 hour holter which i will collect the result on monday.I do have symptoms of lightheaded and shortness of breathe and anxiety issues too.was wondering if my palpitation were caused by anxiety or some heart issues.
Palpitation is a joint term for all kinds of "noticeable heartbeats", caused by conditions such as PACs (premature hearts beats from upper heart chambers) PVCs (premature heart beats from lower heart chambers) , sinus tachycardia, other tachycardias, hard heart beats due to anxiety, etc.
In its most common forms, sinus tachycardias, PACs and PVCs are not a diagnosis. They are simply a fact of life. Everyone have them. Anxiety brings them on more often, or makes them more noticeable.
Regarding sinus tachycardia: Are you afraid during exercise if your heart rate is 120-150? There's no need to be during anxious times, either. Just relax and keep in mind that your body (without reason) believes something dangerous is goind on and you need more blood to your muscles.
Lightheadedness and shortness of breath are classical anxiety symptoms.
If you otherwise feel OK, just trust your cardiologist, try to relax and live a healthy life. It's not easy when you are afraid, but working with this is much better than starting with medications at an early age.
Hi,thanks for the info yea i am trying to relaz more now and trust my cardiologist,but wat bother me is the constant lightheadness,as its very awful to live wit.i did bloodwork for that and all came out fine,the doc said its anxiety but i dint knew that it could cause constant dizziness for months.also did 2x stresstest because i couldnt tolerate exercise now but both the stresstest came out fine,probably its just anxiety causing all these
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.